# SDR ASAA0010056

- Difficulty date: April 10, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Row 18
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACK LIGHTS AT ROW 18 WOULD NOT SWITCH OFF.  REPLACED RECEIVER AND BATTERY, LIGHTS OPERATED NORMALLY.  (M)
